On the rate of convergence to the neutral attractor of a family of one-dimensional maps

Tom 206 / 2009

T. Nowicki, M. Sviridenko, G. Świrszcz, S. Winograd Fundamenta Mathematicae 206 (2009), 253-269 MSC: 37E05, 34D45, 90B80. DOI: 10.4064/fm206-0-14

Streszczenie

For a family of maps $$ f_d(p)=1-(1-{p}/{d})^d, \quad\ d\in[2,\infty], \, p\in[0,1]. $$ we analyze the speed of convergence (including constants) to the globally attracting neutral fixed point $p=0$. The study is motivated by a problem in the optimization of routing. The aim of this paper is twofold: (1) to extend the usage of dynamical systems to unexplored areas of algorithms and (2) to provide a toolbox for a precise analysis of the iterates near a non-degenerate neutral fixed point.

Autorzy

  • T. NowickiIBM T. J. Watson Research Center
    1101 Kitchawan Road
    PO BOX 218
    Yorktown Heights, NY 10598, U.S.A.
    e-mail
  • M. SviridenkoIBM T. J. Watson Research Center
    1101 Kitchawan Road
    PO BOX 218
    Yorktown Heights, NY 10598, U.S.A.
    e-mail
  • G. ŚwirszczIBM T. J. Watson Research Center
    1101 Kitchawan Road
    PO BOX 218
    Yorktown Heights, NY 10598, U.S.A.
    e-mail
  • S. WinogradIBM T. J. Watson Research Center
    1101 Kitchawan Road
    PO BOX 218
    Yorktown Heights, NY 10598, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek